Benylin Cold & Flu Day & Night Max Strength (16 Caps)
Benylin Cold & Flu Day & Night Max Strength (16 Caps)
Benylin Cold & Flu Day & Night Max Strength (16 Caps) , Coughs & Colds , Benylin
Benylin Cold and Flu Day and Night Capsules. Phenylephrine is a decongestant which aids the reduction of swelling in the nasal passages, helping you to breathe more easily, whilst paracetamol helps bring down fever and reduce aches and pains. The caffeine in the daytime capsules helps combat drowsiness so you can get on with your day. The daytime capsules contain phenylephrine, caffeine and paracetamol to help to relieve your cold & flu symptoms including fatigue and drowsiness, whilst the night time capsules help relieve cold & flu symptoms so you can get a good night’s sleep. Suitable for adults and children over 12 years. Adults and children 12 years and over; During the day: 2 Red and Yellow day capsules every 4 - 6 hours, up to 3 times a day. At night: 2 Dark Blue and Light Blue night capsules to be taken at night. Leave at least 4 hours between doses. Do not take more than 6 day capsules and 2 night capsules in any 24 hour period. Do not take with any other Paracetamol containing products. Each Day Capsule contains: 500mg Paracetamol, 25mg Caffeine and 6.1mg Phenylephrine. Each Night Capsule contains: 500mg Paracetamol and 6.1mg Phenylephrine.
Benylin
Manufactured by: Benylin
MyPharmacist Price £3.59 ( €4.15 ¦ €0.00 )
Benylin Cold and Flu Day and Night Capsules. Phenylephrine is a decongestant which aids the reduction of swelling in the nasal passages, helping you to breathe more easily, whilst paracetamol helps bring down fever and reduce aches and pains. The caffeine in the daytime capsules helps combat drowsiness so you can get on with your day. The daytime capsules contain phenylephrine, caffeine and paracetamol to help to relieve your cold & flu symptoms including fatigue and drowsiness, whilst the night time capsules help relieve cold & flu symptoms so you can get a good night’s sleep. Suitable for adults and children over 12 years. Adults and children 12 years and over; During the day: 2 Red and Yellow day capsules every 4 - 6 hours, up to 3 times a day. At night: 2 Dark Blue and Light Blue night capsules to be taken at night. Leave at least 4 hours between doses. Do not take more than 6 day capsules and 2 night capsules in any 24 hour period. Do not take with any other Paracetamol containing products. Each Day Capsule contains: 500mg Paracetamol, 25mg Caffeine and 6.1mg Phenylephrine. Each Night Capsule contains: 500mg Paracetamol and 6.1mg Phenylephrine.
Do not take if you are allergic to any of the ingredients, have high blood pressure, severe heart disease, over-active thyroid glands, history of stomach ulcers or are taking any Monoamine Oxidase Inhibitors (MAOI's) for depression.
Please tell your doctor or pharmacist if you are taking any other medication including those over the counter and consult you doctor if you are pregnant or breast feeding before using.